# SDR SWAA2014030425759

- Difficulty date: February 20, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 35,778 hours, 20,886 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 COCKPIT WINDOW FRAME UPPER OTBD CORNER CRACKED.  REPAIRED FRAME IAW ACO.
